# SDR NACA2019071300074

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,308 hours, 16,182 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: WEATHER RADAR FAILED BOTH SIDES INTERMITTENTLY (ETOPS SS).  CORRECTIVE ACTION: PERFORMED OPS AN BITE TEST, NO FAULTS FOUND.  PERFORMED VISUAL TO RADAR DRIVE, ANTENNA, WAVE GUIDE AND INNER SURFACE.  NO DISCREPANCIES NOTED.
